Alert archive / Colorado / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 113, NWS Denver/Boulder, CO

June 28, 2013Larimer County, Weld County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 28, 2013, 8:23 PM MDT for Larimer County, Weld County, Colorado. It was in force for 37 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2013, 8:23 PM MDT (02:23 UTC)
Expired
Jun 28, 2013, 9:00 PM MDT
In force
37 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Larimer County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 76 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 8:24 PM MDTHAIL 14 N Loveland, CO
Jun 28, 8:30 PM MDTTSTM WND DMGFort Collins, CO8 TO 12 INCH DIAMETER TREE BRANCHES BROKEN
Jun 28, 8:30 PM MDTTSTM WND DMGNw Fort Collins, CO6 INCH DIAMETER BRANCHES BROKEN
Jun 28, 8:35 PM MDTHAIL 1Johnstown, CO
Jun 28, 8:49 PM MDTHAIL 18 Sw Loveland, CO
Jun 28, 8:53 PM MDTHAIL 12 Se Mead, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 2.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2013-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 499 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2013-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -5 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
499 J/kg
Mixed-layer CIN
-151 J/kg
Mixed-layer LCL
3098 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-5 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

258 
WUUS55 KBOU 290223
SVRBOU
COC069-123-290300-
/O.NEW.KBOU.SV.W.0113.130629T0223Z-130629T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
823 PM MDT FRI JUN 28 2013

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN LARIMER COUNTY IN NORTH CENTRAL COLORADO...
  SOUTHWESTERN WELD COUNTY IN NORTHEAST COLORADO...

* UNTIL 900 PM MDT

* AT 821 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR GILCREST TO NEAR BUCKHORN MOUNTAIN...MOVING
  SOUTH AT 15 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 70 MPH WIND GUSTS. THIS 
           STORM IS CAPABLE OF PRODUCING FUNNEL CLOUDS AND TORNADOES.   

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  FORT COLLINS...GREELEY...LOVELAND...WINDSOR...EVANS...JOHNSTOWN...
  MILLIKEN...BERTHOUD...MEAD...SEVERANCE...PLATTEVILLE...HUDSON...LA
  SALLE...GILCREST...TIMNATH...BELLVUE...MASONVILLE...MILTON
  RESERVOIR AND BUCKHORN MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

HEAVY RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4061 10493 4029 10447 4002 10459 4024 10506
      4026 10506 4026 10512 4031 10531 4045 10534
      4065 10534
TIME...MOT...LOC 0221Z 016DEG 14KT 4029 10474 4060 10528 

HAIL...1.50IN
WIND...70MPH

$$

RJK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:55 PM MDT, 5 hours 28 minutes earlier.

Area forecast discussion, Jun 28, 2:55 PM MDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
255 PM MDT FRI JUN 28 2013

.SHORT TERM...THUNDERSTORM ACTIVITY STARTING TO DEVELOP OVER THE
MOUNTAINS AND NEAR THE BOUNDARY IN ELBERT AND NORTHERN LINCOLN
COUNTIES. MOST AREAS ARE STILL NOT QUITE WARM ENOUGH TO TRIGGER
STORMS...AND THE MOISTURE OVER THE NORTHWEST PART OF THE AREA HAS
MIXED OUT WITH THE DEW POINT DOWN INTO THE 20S AT KREMMLING AND
WALDEN. STILL EXPECTING FRONT RANGE/SOUTH PARK AND BOUNDARY
RELATED CONVECTION TO DEVELOP AS EXPECTED. MAINLY WEAK HIGH BASED
STORMS...SOME THREAT OF SEVERE GUSTS IF THE PULSES ARE STRONG
ENOUGH. BIGGEST QUESTION IS WHETHER/HOW MUCH DEVELOPMENT THERE
WILL BE IN AREAS NORTH AND EAST OF DENVER. CURRENTLY RICH BUT
SHALLOW LOW LEVEL MOISTURE...AND ADDITIONAL WARMING OVER THE NEXT
COUPLE HOURS SHOULD MIX THE DEW POINTS DOWNWARD. AT THIS POINT I
DO NOT SEE ANY REASON TO DISAGREE WITH THE PREVIOUS FORECAST OF
LIMITING TO ISOLATED STORMS AND ABOUT THE SAME SEVERE THREAT AS IN
OTHER AREAS...THOUGH THERE MAY BE A BETTER POTENTIAL FOR THE
STRONG PULSES WITH HIGHER CAPES IN THE NORTHEAST. THE HARD PART
THERE WILL BE GETTING THE STORMS TO BEGIN WITH.

THERE SHOULD BE ENOUGH FLOW ALOFT STILL TO PUSH THE CONVECTIVE
DEBRIS AWAY BY LATE TONIGHT...SO STILL EXPECTING FAIRLY GOOD
CLEARING FOR A WHILE SATURDAY MORNING. HOWEVER...CLOUD COVER
DURING THE NIGHT WILL HELP HOLD TEMPERATURES UP. GRADUAL INCREASE
IN MOISTURE CONTINUES. A LITTLE COOLING ALOFT ALSO MEANS LESS
CAPPING...BUT WITH COOLER TEMPERATURES DAYTIME CONVECTION WILL
STILL BE LIMITED...THERE MAY BE MORE IN THE EVENING. CURRENT
FORECAST OF TEMPERATURES 6-8 DEGREES COOLER LOOKS FINE.

.LONG TERM...OVERALL A PERSISTENT NORTHERLY FLOW ALOFT WILL BE
OVER THE CWFA THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. THIS IS IN
REPONSE TO A VERY AMPLIFIED 577M UPPER RIDGE THAT IS PROGGED TO
BUILD OVER THE WESTERN U.S. AND INTO CANADA WITH A DEEPENING UPPER
TROUGH OVER THE MIDWEST. A SERIES OF WEAK FRONTAL BOUNDARIES WILL
ALLOW FOR A GRADUAL DECREASE IN TEMPERATURES...WITH A BETTER
CHANCE OF AFTN AND EVENING THUNDERSTORMS DEVELOPING EACH DAY. THE
COMBINATION OF THESE FACTORS WILL ALLOW FOR THE FIRE DANGER TO
LESSEN OVER THE NEXT FEW DAYS ACROSS THE CWFA. THE SURFACE
PRESSURE GRADIENT IS FAIRLY RELAXED THROUGH THE PERIOD AS WELL SO
STRONG WINDS NOT EXPECTED EITHER. THE COOLEST DAY NEXT WEEK STILL
APPEARS TO BE ON THE FOURTH OF JULY. THE MDLS STILL DROP AN UPPER
TROUGH OUT OF CANADA AND INTO NERN CO ON THURSDAY. MDLS VARY AS TO
THE ACTUAL TRACK AND TRAJECTORY OF THIS SYSTEM SO NO MORE THAN CHC
POPS AT THIS TIME...BUT MDLS STILL DROP THE HIGH TEMPERATURE INTO
THE 70S. THE LATEST RUNS KEEP THE TROUGH A LITTLE FURTHER EAST
THAN THE PREVIOUS RUNS.

&&

.AVIATION...VFR CONDITIONS THROUGH SATURDAY. A WELL DEVELOPED
CIRCULATION MAY HOLD WINDS NORTH LONGER THAN EXPECTED THIS
AFTERNOON...AND POSSIBLY INTO EARLY EVENING. WHILE THUNDERSTORMS
WILL LIKELY STAY AWAY FROM KDEN...MOST LIKELY SOUTH AND WEST OF
DENVER...THERE IS STILL A CHANCE OF VARIABLE WINDS GUSTING TO 40
KNOTS FROM THUNDERSTORM OUTFLOWS THROUGH EARLY EVENING. ON
SATURDAY ISOLATED THUNDERSTORMS ARE EXPECTED IN THE AFTERNOON.
WITH A MOISTER ENVIRONMENT THERE IS A SLIGHT CHANCE OF NEEDING
INSTRUMENT APPROACHES TO KDEN DUE TO CEILINGS...AND AGAIN A
THREAT OF VARIABLE THUNDERSTORM WINDS IN THE LATE AFTERNOON AND
EVENING. MORE SIGNIFICANT IMPACTS TO THE TERMINALS ARE NOT LIKELY.

&&

.HYDROLOGY...A FEW STORMS TODAY COULD BE STRONG ENOUGH TO PRODUCE
A PERIOD OF HEAVY RAIN...A HALF INCH TO INCH OF RAIN IN 30 TO 60
MINUTES. THE HIGHER NUMBERS WOULD BE LIKELY ON THE PLAINS...WITH
LESS MOISTURE OVER THE MOUNTAINS. STORMS SHOULD MOVE FAST ENOUGH
TO KEEP THE FLOODING THREAT LOW.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...GIMMESTAD
LONG TERM....COOPER
AVIATION...GIMMESTAD
Hazardous weather outlook, Jun 28, 10:52 AM MDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1052 AM MDT FRI JUN 28 2013

COZ030>051-291700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1052 AM MDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
EVENING...WITH THE HIGHEST COVERAGE FROM THE FRONT RANGE MOUNTAINS
AND FOOTHILLS ACROSS THE PALMER DIVIDE AREA. THE STRONGER
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS IN
EXCESS OF 45 MPH...SMALL HAIL...AND A BRIEF PERIOD OF HEAVY RAIN.
ONE OR TWO STORMS MAY BE SEVERE WITH WIND GUSTS TO AROUND 60 MPH
THE MAIN THREAT. THE STORMS WILL END THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NORTHERLY FLOW ALOFT WILL DEVELOP ACROSS THE REGION THIS WEEKEND
AS AN UPPER RIDGE OVER THE GREAT BASIN BUILDS NORTHWARD INTO
CANADA. AT LOWER LEVELS...HIGH PRESSURE OVER THE NORTHERN AND
CENTRAL PLAINS WILL MOVE A MOIST AND COOLER AIRMASS INTO
NORTHEAST COLORADO. THIS WILL RESULT IN A GRADUAL COOLING TREND
THAT WILL CONTINUE THROUGH NEXT WEEK. IT WILL ALSO BRING A BETTER
CHANCE OF SHOWERS AND THUNDERSTORMS TO THE AREA. STORMS THAT
DEVELOP EACH AFTERNOON MAY BECOME STRONG AT TIMES...WITH
HAIL...GUSTY WINDS AND BRIEF HEAVY RAIN. IN ADDITION...THE COOLER
TEMPERATURES AND INCREASING RAINFALL FROM THE STORMS SHOULD HELP
TO EASE FIRE DANGER CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

GIMMESTAD/COOPER

In the hours before

Local storm report, Jun 28, 7:48 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
748 PM MDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             LYONS                   40.22N 105.27W
06/28/2013  M1.75 INCH       BOULDER            CO   TRAINED SPOTTER

0734 PM     HAIL             4 SSW LOVELAND          40.37N 105.09W
06/28/2013  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0700 PM     HAIL             2 W ASPEN SPRINGS       39.83N 105.52W
06/28/2013  M1.75 INCH       GILPIN             CO   TRAINED SPOTTER

            MISSOURI LAKES

0608 PM     HAIL             NE WARD                 40.07N 105.51W
06/28/2013  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 28, 7:54 PM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
754 PM MDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND GST     FORT COLLINS            40.56N 105.07W
06/28/2013  E75.00 MPH       LARIMER            CO   TRAINED SPOTTER

0750 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/28/2013  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0745 PM     HAIL             LYONS                   40.22N 105.27W
06/28/2013  M1.75 INCH       BOULDER            CO   TRAINED SPOTTER

0734 PM     HAIL             4 SSW LOVELAND          40.37N 105.09W
06/28/2013  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0700 PM     HAIL             2 W ASPEN SPRINGS       39.83N 105.52W
06/28/2013  M1.75 INCH       GILPIN             CO   TRAINED SPOTTER

            MISSOURI LAKES

0608 PM     HAIL             NE WARD                 40.07N 105.51W
06/28/2013  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 28, 7:58 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
758 PM MDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND GST     SE FORT COLLINS         40.56N 105.07W
06/28/2013  E60.00 MPH       LARIMER            CO   TRAINED SPOTTER

            NICKEL SIZED HAIL AND ZERO VISIBILITY DUE THE VERY HEAVY
            RAIN AND HAIL

0750 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/28/2013  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0750 PM     TSTM WND GST     FORT COLLINS            40.56N 105.07W
06/28/2013  E75.00 MPH       LARIMER            CO   TRAINED SPOTTER

0745 PM     HAIL             LYONS                   40.22N 105.27W
06/28/2013  M1.75 INCH       BOULDER            CO   TRAINED SPOTTER

0734 PM     HAIL             4 SSW LOVELAND          40.37N 105.09W
06/28/2013  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0720 PM     HAIL             4 W LOVELAND            40.42N 105.15W
06/28/2013  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0700 PM     HAIL             2 W ASPEN SPRINGS       39.83N 105.52W
06/28/2013  M1.75 INCH       GILPIN             CO   TRAINED SPOTTER

            MISSOURI LAKES

0608 PM     HAIL             NE WARD                 40.07N 105.51W
06/28/2013  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 28, 8:06 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
806 PM MDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             CASTLE ROCK             39.38N 104.85W
06/28/2013  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0758 PM     TSTM WND GST     SE FORT COLLINS         40.56N 105.07W
06/28/2013  E60.00 MPH       LARIMER            CO   TRAINED SPOTTER

            NICKEL SIZED HAIL AND ZERO VISIBILITY DUE THE VERY HEAVY
            RAIN AND HAIL

0750 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/28/2013  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0750 PM     TSTM WND GST     FORT COLLINS            40.56N 105.07W
06/28/2013  E75.00 MPH       LARIMER            CO   TRAINED SPOTTER

0745 PM     HAIL             LYONS                   40.22N 105.27W
06/28/2013  M1.75 INCH       BOULDER            CO   TRAINED SPOTTER

0737 PM     HAIL             NNE LYONS               40.22N 105.27W
06/28/2013  M1.25 INCH       BOULDER            CO   TRAINED SPOTTER

0734 PM     HAIL             4 SSW LOVELAND          40.37N 105.09W
06/28/2013  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0720 PM     HAIL             4 W LOVELAND            40.42N 105.15W
06/28/2013  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0715 PM     HAIL             5 NW IDAHO SPRINGS      39.79N 105.58W
06/28/2013  M1.75 INCH       CLEAR CREEK        CO   TRAINED SPOTTER

0700 PM     HAIL             2 W ASPEN SPRINGS       39.83N 105.52W
06/28/2013  M1.75 INCH       GILPIN             CO   TRAINED SPOTTER

            MISSOURI LAKES

0608 PM     HAIL             NE WARD                 40.07N 105.51W
06/28/2013  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 28, 8:11 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
811 PM MDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     HAIL             CASTLE ROCK             39.38N 104.85W
06/28/2013  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0758 PM     TSTM WND GST     SE FORT COLLINS         40.56N 105.07W
06/28/2013  E60.00 MPH       LARIMER            CO   TRAINED SPOTTER

            NICKEL SIZED HAIL AND ZERO VISIBILITY DUE THE VERY HEAVY
            RAIN AND HAIL

0757 PM     HAIL             2 WSW LOVELAND          40.41N 105.11W
06/28/2013  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            HAIL FELL FOR TEN TO 15 MINUTES

0756 PM     HAIL             1 NNW CASTLE ROCK       39.44N 104.91W
06/28/2013  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0750 PM     TSTM WND GST     FORT COLLINS            40.56N 105.07W
06/28/2013  E75.00 MPH       LARIMER            CO   TRAINED SPOTTER

0750 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/28/2013  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0745 PM     HAIL             LYONS                   40.22N 105.27W
06/28/2013  M1.75 INCH       BOULDER            CO   TRAINED SPOTTER

0737 PM     HAIL             NNE LYONS               40.22N 105.27W
06/28/2013  M1.25 INCH       BOULDER            CO   TRAINED SPOTTER

0734 PM     HAIL             4 SSW LOVELAND          40.37N 105.09W
06/28/2013  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0720 PM     HAIL             4 W LOVELAND            40.42N 105.15W
06/28/2013  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0715 PM     HAIL             5 NW IDAHO SPRINGS      39.79N 105.58W
06/28/2013  M1.75 INCH       CLEAR CREEK        CO   TRAINED SPOTTER

0700 PM     HAIL             2 W ASPEN SPRINGS       39.83N 105.52W
06/28/2013  M1.75 INCH       GILPIN             CO   TRAINED SPOTTER

            MISSOURI LAKES

0608 PM     HAIL             NE WARD                 40.07N 105.51W
06/28/2013  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

&&

JK
Local storm report, Jun 28, 8:19 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
819 PM MDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HEAVY RAIN       6 E FORT COLLINS        40.56N 104.95W
06/28/2013  M1.50 INCH       LARIMER            CO   TRAINED SPOTTER

            IN THE PAST 20 MINUTES. 3/4 INCH HAIL WAS ALSO REPORTED

0810 PM     HEAVY RAIN       4 SE FORT COLLINS       40.51N 105.01W
06/28/2013  M0.85 INCH       LARIMER            CO   TRAINED SPOTTER

            IN THE PAST 10 MINUTES

0801 PM     HAIL             CASTLE ROCK             39.38N 104.85W
06/28/2013  M1.00 INCH       DOUGLAS            CO   TRAINED SPOTTER

0758 PM     TSTM WND GST     SE FORT COLLINS         40.56N 105.07W
06/28/2013  E60.00 MPH       LARIMER            CO   TRAINED SPOTTER

            NICKEL SIZED HAIL AND ZERO VISIBILITY DUE THE VERY HEAVY
            RAIN AND HAIL

0757 PM     HAIL             2 WSW LOVELAND          40.41N 105.11W
06/28/2013  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            HAIL FELL FOR TEN TO 15 MINUTES

0756 PM     HAIL             1 NNW CASTLE ROCK       39.44N 104.91W
06/28/2013  M0.88 INCH       DOUGLAS            CO   TRAINED SPOTTER

0750 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/28/2013  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0750 PM     TSTM WND GST     FORT COLLINS            40.56N 105.07W
06/28/2013  E75.00 MPH       LARIMER            CO   TRAINED SPOTTER

0745 PM     HAIL             LYONS                   40.22N 105.27W
06/28/2013  M1.75 INCH       BOULDER            CO   TRAINED SPOTTER

0737 PM     HAIL             NNE LYONS               40.22N 105.27W
06/28/2013  M1.25 INCH       BOULDER            CO   TRAINED SPOTTER

0734 PM     HAIL             4 SSW LOVELAND          40.37N 105.09W
06/28/2013  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

0720 PM     HAIL             4 W LOVELAND            40.42N 105.15W
06/28/2013  M1.25 INCH       LARIMER            CO   TRAINED SPOTTER

0715 PM     HAIL             5 NW IDAHO SPRINGS      39.79N 105.58W
06/28/2013  M1.75 INCH       CLEAR CREEK        CO   TRAINED SPOTTER

0700 PM     HAIL             2 W ASPEN SPRINGS       39.83N 105.52W
06/28/2013  M1.75 INCH       GILPIN             CO   TRAINED SPOTTER

            MISSOURI LAKES

0608 PM     HAIL             NE WARD                 40.07N 105.51W
06/28/2013  M1.00 INCH       BOULDER            CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 6:14 PM MDTSevere Thunderstorm WarningBOUBoulder, Gilpin46 min
Jun 28, 6:58 PM MDTSevere Thunderstorm WarningBOUClear Creek, Gilpin47 min
Jun 28, 7:26 PM MDTSevere Thunderstorm WarningBOUBoulder, Larimer, Weld49 min
Jun 28, 7:30 PM MDTSevere Thunderstorm WarningBOUArapahoe, Douglas, Elbert45 min
Jun 28, 7:31 PM MDTSevere Thunderstorm WarningBOULarimer, Weld44 min
Jun 28, 7:49 PM MDTSevere Thunderstorm WarningBOULarimer41 min
Jun 28, 8:07 PM MDTSevere Thunderstorm WarningBOUDouglas23 min
Jun 28, 8:12 PM MDTSevere Thunderstorm WarningBOUBoulder, Broomfield33 min
Jun 28, 8:27 PM MDTAreal Flood AdvisoryBOULarimer, Weld2 hr
Jun 28, 8:47 PM MDTSevere Thunderstorm WarningBOUWeld43 min
Jun 28, 8:56 PM MDTSevere Thunderstorm WarningBOUWeld49 min
Jun 28, 8:57 PM MDTSevere Thunderstorm WarningBOUElbert48 min
Jun 28, 9:00 PM MDTSevere Thunderstorm WarningBOUBoulder, Larimer45 min
Jun 28, 9:07 PM MDTSevere Thunderstorm WarningBOUWeld23 min
Jun 28, 9:22 PM MDTSevere Thunderstorm WarningBOUMorgan38 min
Jun 28, 9:26 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld49 min
Jun 28, 9:32 PM MDTSevere Thunderstorm WarningBOUAdams, Boulder, Broomfield, Jefferson28 min
Jun 28, 9:52 PM MDTSevere Thunderstorm WarningBOUBoulder, Jefferson23 min
Jun 28, 10:03 PM MDTSevere Thunderstorm WarningBOUMorgan42 min
Jun 28, 10:12 PM MDTSevere Thunderstorm WarningBOUMorgan48 min
Jun 28, 10:15 PM MDTAreal Flood AdvisoryBOUBoulder90 min
Jun 29, 12:11 AM MDTSpecial Weather StatementBOUDouglas34 min
Jun 29, 12:14 AM MDTSevere Thunderstorm WarningBOUDouglas, Elbert31 min
Jun 29, 4:07 AM MDTSpecial Weather StatementBOUPhillips23 min
Jun 29, 3:38 PM MDTSevere Thunderstorm WarningBOUElbert52 min
Jun 29, 4:49 PM MDTSevere Thunderstorm WarningBOULincoln26 min
Jun 29, 5:12 PM MDTSevere Thunderstorm WarningBOULincoln33 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.